Texas, 2015Damaging Wind in Texas, May 29, 2015
May 29, 2015 · NWS HGX · 1 event in 1 county or zone
An early morning severe thunderstorm caused some wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An early morning severe thunderstorm caused some wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at May 29, 3:20 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, May 29, 3:20 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 AM CDT FRI MAY 29 2015
.DISCUSSION...
FEEL A FLASH FLOOD WATCH IS WARRANTED WITH THE SLOW MOVING
BOUNDARY AND TRAINING OF STOMS. RAINFALL RATES ARE NOT THAT
IMPRESSIVE BUT CONCERNED THAT TRAINING WILL YIELD SOME HIGHER
TOTALS. THE POTENTIAL FOR FLASH FLOODING EXISTS THIS MORNING. THE
WATCH WILL EXPIRE AT NOON.
AT 3 AM...AN OUTFLOW BOUNDARY WAS APPROACHING SE TX WITH SCATTERED
TO NUMEROUS SHRA/TSRA MOVING ACROSS THE WESTERN ZONES. 1-2 INCHES
OF RAIN HAS ALREADY FALLEN ACROSS PARTS OF COLORADO AND WASHINGTON
COUNTIES. THE OUTFLOW BOUNDARYS EASTWARD MOVEMENT HAS SLOWED BUT
STILL EXPECT IT TO PUSH E-SE AND CROSS ALL OF SE TX BY 10-11 AM.
THAT SAID...CLOUD TOPS ARE WARMING AND THE COLD POOL IS LOSING ITS
PUNCH AND HAVE SOME CONCERN THAT THE BOUNDARY COULD STALL OVER THE
AREA AND SERVE AS A FOCUS FOR AFTN CONVECTION. NOT SURE HOW THIS
WILL ALL PLAY OUT. SHORT TERM GUIDANCE HAS PERFORMED WELL
OVERNIGHT BUT THEY DIVERGE WITH WHAT HAPPENS THIS AFTN. THE RAP
HAS WIDESPREAD DEVELOPMENT OVER ALL OF THE AREA...WHILE THE HRRR
KEEPS THINGS QUIET THIS AFTN AND MATCHES UP WELL WITH THE TEXAS
TECH WRF. THE NMM KEEPS THINGS QUIET WITH A CLUSTER OF STORMS
DEVELOPING THIS EVENING WHILE THE ARW MATCHES UP BETTER WITH THE
RAP. BOTH THE GFS/NAM HAVE PW VALUES NEAR 1.80 INCHES THIS AFTN
WITH NO CAPPING AND CONVECTIVE TEMPS IN THE LOWER 80S. FEEL ONCE
THE OUTFLOW BOUNDARY REACHES THE COAST...SUBSIDENCE IN ITS WAKE
WILL KEEP THINGS QUIET FOR MUCH OF THE AFTN WITH SOME
REDEVELOPMENT VERY LATE IN THE AFTN. MUCH DEPENDS ON WHETHER THE
OUTFLOW REACHES THE COAST OR HANGS UP ACROSS SE TX.
SATURDAY STILL LOOKS TO BE THE WETTEST DAY OF THE WEEKEND. PW
VALUES REMAIN AROUND 1.80 INCHES AND UPPER LEVEL WINDS REMAIN
BROADLY DIVERGENT. A WEAK COLD FRONT WILL ENTER SE TX AND CROSS
THE AREA SATURDAY NIGHT AND CLEAR THE COAST EARLY SUNDAY. THE
FRONT WILL SERVE AS A LOW LEVEL FOCUS FOR ADDITIONAL SHRA/TSRA.
COULD GET SOME TRAINING ON SATURDAY WITH THE FRONT SO THE
POTENTIAL FOR LOCALLY HEAVY RAIN IS POSSIBLE. SHRA/TSRA WILL
CONTINUE SAT NITE WITH PW VALUES BETWEEN 1.7-1.8 INCHES. DRIER AIR
WILL WORK INTO SE TX ON SUDNAY IN THE WAKE OF THE FRONT WITH PW
VALUES FALLING TO 1.6 INCHES BY 18Z AND 1.4 INCHES BY 00Z. UPPER
LEVEL WINDS BECOME CONFLUENT BY 00Z SO FEEL RAIN CHANCES WILL
REMAIN HIGH IN THE MORNING WITH CONSIDERABLY DRIER CONDITIONS
DEVELOPING FROM NORTH TO SOUTH IN THE AFTN. PW VLAUES ON MONDAY
ARE PROGGED TO FALL BELOW AN INCH SO IT LOOKS LIKE A LONG AWAITED
DRYING TREND WILL BEGIN NEXT WEEK.
NEXT WEEK...SE TX WILL LIE BETWEEN A DEVELOPING UPPER RIDGE OVER
WEST TX AND AN UPPER LEVEL TROUGH OVER THE EASTERN U.S..CAN'T RULE
OUT ISOLATED TO SCATTERED SHRA/TSRA BUT THE OVERALL TREND FOR NEXT
WEEK LOOKS DRIER WITH SEASONAL TEMPERATURES. 43
&&
.MARINE...
THE LOW-LEVEL JET FEEDING INTO THE SQUALL LINE MOVING FROM THE HILL
COUNTRY TO SOUTHEAST TEXAS WAS MIXING DOWN AND KEEPING WINDS AT
CAUTION CRITERIA EARLY THIS MORNING. THE MODEL CONSENSUS IS FOR THE
WINDS TO GRADUALLY DIMINISH TODAY AND SATURDAY. IF ANOTHER LINE OF
STORMS DEVELOP FRIDAY NIGHT OR SATURDAY...WINDS COULD BECOME HIGHER
THAN FORECAST OVER THE GULF WATERS AND BAYS. HOWEVER...WITH A COLD
FRONT MOVING INTO SOUTHEAST TEXAS...A RELAXED SURFACE PRESSURE
GRADIENT SHOULD LEAD TO DIMINISHED WINDS AS FORECAST BY THE MODELS.
CONDITIONS ARE EXPECTED TO IMPROVE FOR NEXT WEEK STARTING ON SUNDAY.
40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 86 70 83 67 83 / 70 20 60 50 40
HOUSTON (IAH) 87 71 86 69 84 / 60 20 60 60 50
GALVESTON (GLS) 84 76 84 74 84 / 40 20 30 40 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, May 29, 3:41 AM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
441 AM CDT FRI MAY 29 2015
TXZ163-164-176>179-195>200-210>214-226-227-235>238-300945-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
441 AM CDT FRI MAY 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
A SLOW MOVING OUTFLOW BOUNDARY WILL SERVE AS A FOCUS FOR SHOWERS
AND THUNDERTORMS THIS MORNING. TRAINING OF STORMS WILL LEAD TO
SOME LOCALLY HEAVY RAINFALL TOTALS AND A FLASH FLOOD WATCH IS IN
EFFECT THROUGH NOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A SERIES OF UPPER LEVEL DISTURBANCES MOVING ACROSS THE AREA IN
COMBINATION WITH A SOUTHWARD SAGGING COLD FRONT AND ABUNDANT
MOISTURE COULD SUPPORT MORE THUNDERSTORM ACTIVITY AND LOCALLY
HEAVY RAINFALL. ANY HEAVY RAINS FALLING OVER VULNERABLE SPOTS IN A
SHORT PERIOD OF TIME COULD LEAD TO MORE FLOODING. ANOTHER FLASH
FLOOD WATCH MIGHT BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 29, 1:58 AM CST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT FRI MAY 29 2015
TXZ195-196-290845-
BURLESON TX-BRAZOS TX-
258 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURLESON AND WEST CENTRAL
BRAZOS COUNTIES UNTIL 345 AM CDT...
AT 256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CALDWELL...MOVING NORTH AT 35 MPH. OTHER STRONG STORMS WERE
ENTERING INTO WESTERN BURLESON COUNTY AND WILL MERGE WITH THE STORM.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CALDWELL AND CHRIESMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 3073 9662 3073 9660 3071 9660 3070 9656
3074 9646 3077 9644 3048 9649 3043 9686
3044 9687 3046 9688 3047 9691 3049 9690
3054 9692
TIME...MOT...LOC 0756Z 185DEG 30KT 3052 9662
40Special weather statement, May 29, 2:07 AM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 AM CDT FRI MAY 29 2015
TXZ195>198-290845-
GRIMES TX-BURLESON TX-WASHINGTON TX-BRAZOS TX-
307 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BURLESON...CENTRAL
WASHINGTON...CENTRAL BRAZOS AND WEST CENTRAL GRIMES COUNTIES UNTIL
345 AM CDT...
AT 306 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM
NEAR BRENHAM TO LAKE SOMERVILLE...MOVING NORTH AT 40 MPH. THESE
STORMS WILL ALSO MERGE WITH OTHER STORMS MOVING IN FROM THE WEST.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...BRENHAM...SOMERVILLE...SNOOK...MILLICAN...
LAKE SOMERVILLE DAM...KYLE FIELD...WELLBORN...QUARRY AND
INDEPENDENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
IF ON OR NEAR LAKE SOMERVILLE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3073 9649 3074 9646 3076 9644 3072 9616
3015 9626 3018 9658
TIME...MOT...LOC 0806Z 186DEG 33KT 3026 9640
40Special weather statement, May 29, 4:00 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
500 AM CDT FRI MAY 29 2015
TXZ226-235-236-291045-
JACKSON TX-MATAGORDA TX-WHARTON TX-
500 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHARTON...SOUTHEASTERN
JACKSON AND WEST CENTRAL MATAGORDA COUNTIES UNTIL 545 AM CDT...
AT 459 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MAGNOLIA BEACH...OR 7 MILES SOUTHEAST OF PORT LAVACA...MOVING NORTH
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDNA...GANADO...LA WARD...LOLITA...BLESSING...LAKE TEXANA DAM AND
VANDERBILT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
IF ON OR NEAR LAKE TEXANA...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2873 9639 2874 9641 2872 9643 2874 9643
2872 9644 2871 9643 2871 9657 2870 9658
2873 9659 2871 9665 2874 9667 2874 9666
2876 9667 2878 9670 2910 9665 2893 9619
2867 9633 2868 9639
TIME...MOT...LOC 0959Z 200DEG 30KT 2855 9652
40Special weather statement, May 29, 4:13 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
513 AM CDT FRI MAY 29 2015
TXZ211-212-226-227-235-236-291100-
AUSTIN TX-JACKSON TX-WALLER TX-MATAGORDA TX-WHARTON TX-FORT BEND TX-
513 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHARTON...SOUTHEASTERN
AUSTIN...EASTERN JACKSON...SOUTH CENTRAL WALLER...NORTHWESTERN
MATAGORDA AND WESTERN FORT BEND COUNTIES UNTIL 600 AM CDT...
AT 511 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM
NEAR WHARTON TO WALLIS...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN ROSENBERG...KATY...EL CAMPO...WHARTON...SEALY...BROOKSHIRE...
EAST BERNARD...WALLIS...FULSHEAR...SIMONTON...SAN FELIPE...BEASLEY...
KENDLETON...ORCHARD...PIERCE...WESTON LAKES...BOLING-IAGO...CINCO
RANCH...HUNGERFORD AND DANEVANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 2893 9619 2899 9635 2983 9612 2977 9581
2907 9603
TIME...MOT...LOC 1011Z 193DEG 33KT 2933 9614
40Special weather statement, May 29, 4:20 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
520 AM CDT FRI MAY 29 2015
TXZ236-291115-
MATAGORDA TX-
520 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR MATAGORDA COUNTY UNTIL 615 AM
CDT...
AT 520 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLESSING...OR 9 MILES NORTHWEST OF SOUTH TEXAS NUCLEAR PLANT...MOVING
NORTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MATAGORDA...BAY CITY...SOUTH TEXAS NUCLEAR PLANT...VAN VLECK...
MARKHAM...SARGENT...BLESSING AND WADSWORTH.
LAT...LON 2868 9620 2875 9617 2876 9618 2873 9620
2884 9622 2892 9619 2919 9591 2911 9585
2896 9577 2883 9560 2878 9560 2874 9574
2875 9575 2875 9580 2872 9586 2871 9591
2869 9594 2865 9596 2865 9604 2859 9618
TIME...MOT...LOC 1020Z 200DEG 20KT 2887 9617Thunderstorm Wind, Fort Bend
- When
- May 29, 5:00 AM CST
- Where
- Fort Bend County, 0.92 mi NW of Missouri City
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 29.630, -95.540
A CWOP site (KC5KAW) reported downed fences from this wind gust.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Missouri, May 29 to 30, 2015$410,000 · 1 in hail · 45 events
- Hail and Damaging Winds in Kansas, May 29, 2015$672,000 · 1.75 in hail · 14 events
- Tornadoes and Flash Flooding in Oklahoma, May 29, 2015$110,000 · EF1 · 17 events
- Heavy Rain in Michigan, May 29, 20154 injured · $30,000 · 1 event
- Tornado and Flash Flood in Mississippi, May 29 to 31, 2015$72,000 · EF0 · 13 events
- Flash Flooding and Damaging Winds in Pennsylvania, May 29, 2015$24,000 · 50 kt wind · 7 events
- Tornado in Illinois, May 29, 2015EF1 · 1 event
- Damaging Winds in Louisiana, May 29, 2015$30,000 · 52 kt wind · 2 events
- Flash Flooding and Damaging Winds in Arkansas, May 29, 2015$25,000 · 55 kt wind · 5 events
- Damaging Wind in Missouri, May 29, 2015$30,000 · 74 kt wind · 1 event
- Flash Flood and Debris Flow in Washington, May 29, 2015$14,000 · 1.25 in hail · 16 events
- Damaging Winds in Texas, May 29, 2015$25,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579520.